MathSciNet Relay Station
MathSciNet bibliographic data
MR505504 (58 #21618) 02K35
Jech, Thomas; Prikry, Karel On ideals of sets and the power set operation. Bull. Amer. Math. Soc. 82 (1976), no. 4, 593–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement